MathSciNet Relay Station
MathSciNet bibliographic data
MR2863971 (2012j:92088) 92D25 (39A28)
Ghaziani, R. Khoshsiar; Govaerts, W.; Sonck, C. Resonance and bifurcation in a discrete-time predator-prey system with Holling functional response. Nonlinear Anal. Real World Appl. 13 (2012), no. 3, 1451–1465.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement